# SDR SWAA2021110133339

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 67,165 hours, 39,615 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS SEVERAL ELONGATED FASTENER HOLES. ; / [01] LOCATED HOLE IN NEW PANEL PER EO 5351-I-14642-NG; [02] REMOVED AND REPLACED PANEL PER SRM 51-10-02 AND 51-40-02.; [03] C/W
